Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Feeling sleepy and cold all the time. Can heavy medication be a cause for this?

Please note that my wife 44 year of age is taking following madicins and she feel sleepy and cold all the time and lack of energy 1.) Tab Ecosprin AV 75/10 mg – once daily
2.) Eltroxin 50 mg - Once daily empty stomach
3.) Tab Amaryl M 2 – Twice daily
4.) Tab Januvia 100 mg – Once daily
5.) Tap Ciplar LA 20 mg – twice daily
6.) Tap levepil 500 mg – twicw daily
7.) Tab Zolfresh 5 mg – once daily at bed time – one month only
8.) Tab Cardace 5 mg - once daily after breakfast
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
needs to see her dr to get rid of some meds
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor